# SDR SIMA201910083001

- Difficulty date: October 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 37,761 hours, 33,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14531545605
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FRAME IS CORRODED AROUND 2 SCREW HOLES AT FWD END.-C/A-REMOVED AND INSTALLED NEW CARGO DOOR LOWER FRAME IAW EMB 145 SRM 51-20-03, 51-40-06 AND 51-40-02.
